# SDR MWEA050124

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 57,217 hours, 19,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2560137
- Part serial: 62023359
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE DID NOT DEPLOY WHEN TAILCONE WAS DROPPED.  REPLACED LANYARD AND INSTALLED TAILCONE AND SLIDE.
